JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE COMPLETE CONVERGENCE FOR ARRAYS OF ROWWISE EXTENDED NEGATIVELY DEPENDENT RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE COMPLETE CONVERGENCE FOR ARRAYS OF ROWWISE EXTENDED NEGATIVELY DEPENDENT RANDOM VARIABLES
Qiu, Dehua; Chen, Pingyan; Antonini, Rita Giuliano; Volodin, Andrei;
  PDF(new window)
 Abstract
A general result for the complete convergence of arrays of rowwise extended negatively dependent random variables is derived. As its applications eight corollaries for complete convergence of weighted sums for arrays of rowwise extended negatively dependent random variables are given, which extend the corresponding known results for independent case.
 Keywords
complete convergence;extended negatively dependent random variables;weighted sums;
 Language
English
 Cited by
1.
Exponential probability inequality for $$m$$ m -END random variables and its applications, Metrika, 2016, 79, 2, 127  crossref(new windwow)
2.
The strong laws of large numbers for weighted sums of extended negatively dependent random variables, Communications in Statistics - Theory and Methods, 2016, 0  crossref(new windwow)
3.
Complete convergence for Sung’s type weighted sums of END random variables, Journal of Inequalities and Applications, 2014, 2014, 1, 353  crossref(new windwow)
4.
Complete moment convergence for product sums of sequence of extended negatively dependent random variables, Journal of Inequalities and Applications, 2015, 2015, 1  crossref(new windwow)
5.
Exponential probability inequalities for WNOD random variables and their applications, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2016, 110, 1, 251  crossref(new windwow)
6.
Complete Moment Convergence and Mean Convergence for Arrays of Rowwise Extended Negatively Dependent Random Variables, The Scientific World Journal, 2014, 2014, 1  crossref(new windwow)
7.
Complete convergence and complete moment convergence for widely orthant dependent random variables*, Communications in Statistics - Theory and Methods, 2016, 0  crossref(new windwow)
8.
Complete convergence and complete moment convergence for arrays of rowwise END random variables, Glasnik Matematicki, 2014, 49, 2, 447  crossref(new windwow)
9.
The Strong Consistency of M-estimates in Linear Models with Extended Negatively Dependent Errors, Communications in Statistics - Theory and Methods, 2016, 0  crossref(new windwow)
10.
Complete convergence for weighted sums of END random variables and its application to nonparametric regression models, Journal of Nonparametric Statistics, 2016, 28, 4, 702  crossref(new windwow)
11.
Complete convergence for weighted sums of extended negatively dependent random variables, Communications in Statistics - Theory and Methods, 2017, 46, 3, 1433  crossref(new windwow)
12.
Complete consistency for the estimator of nonparametric regression models based on extended negatively dependent errors, Statistics, 2015, 49, 2, 396  crossref(new windwow)
13.
Complete Convergence Theorems for Extended Negatively Dependent Random Variables, Sankhya A, 2015, 77, 1, 1  crossref(new windwow)
14.
Complete Moment Convergence for Weighted Sums of extended negatively dependent random variables, Communications in Statistics - Theory and Methods, 2016, 0  crossref(new windwow)
15.
Limiting behaviour for arrays of row-wise END random variables under conditions ofh-integrability, Stochastics An International Journal of Probability and Stochastic Processes, 2015, 87, 3, 409  crossref(new windwow)
 References
1.
J. Baek and S. T. Park, Convergence of weighted sums for arrays of negatively dependent random variables and its applications, J. Statist. Plann. Inference 140 (2010), no. 9, 2461-2469. crossref(new window)

2.
P. Chen, T. C. Hu, X. Liu, and A. Volodin, On complete convergence for arrays of rowwise negatively associated random variables, Theory Probab. Appl. 52 (2008), no. 2, 323-328. crossref(new window)

3.
A. Gut, On complete convergence in the law of large numbers for subsequences, Ann. Probab. 13 (1985), no. 4, 1286-1291. crossref(new window)

4.
A. Gut , Complete convergence, Asymptotic statistics (Prague, 1993), 237-247, Contrib. Statist., Physica, Heidelberg, 1994.

5.
P. Hsu and H. Robbins, Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. USA 33 (1947), 25-31. crossref(new window)

6.
T.-C. Hu, M. Ordonez Cabrera, S. H. Sung, and A. Volodin, Complete convergence for arrays of rowwise independent random variables, Commun. Korean Math. Soc. 18 (2003), no. 2, 375-383. crossref(new window)

7.
T.-C. Hu, D. Szynal, and A. Volodin, A note on complete convergence for arrays, Statist. Probab. Lett. 38 (1998), no. 1, 27-31. crossref(new window)

8.
T.-C. Hu and A. Volodin, Addendum to "A note on complete convergence for arrays", Statist. Probab. Lett. 47 (2000), no. 2, 209-211. crossref(new window)

9.
K. Joag-Dev and F. Proschan, Negative association of random variables with applications, Ann. Statist. 11 (1983), no. 1, 286-295. crossref(new window)

10.
E. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153. crossref(new window)

11.
L. Liu, Precise large deviations for dependent random variables with heavy tails, Statist. Probab. Lett. 79 (2009), no. 9, 1290-1298. crossref(new window)

12.
L. Liu, Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails, Sci. China Math. 53 (2010), no. 6, 1421-1434. crossref(new window)

13.
W. F. Stout, Almost Sure Convergence, Academic Press, New York, 1974.

14.
S. H. Sung, Complete convergence for weighted sums of random variables, Statist. Probab. Lett. 77 (2007), no. 3, 303-311. crossref(new window)

15.
S. H. Sung, A note on the complete convergence for arrays of rowwise independent random elements, Statist. Probab. Lett. 78 (2008), no. 11, 1283-1289. crossref(new window)

16.
S. H. Sung, K. Budsaba, and A. Volodin, Complete convergence for arrays of negatively dependent random variables, To appear in Journal of Mathematical Sciences, New York.

17.
S. H. Sung, A. Volodin, and T.-C. Hu, More on complete convergence for arrays, Statist. Probab. Lett. 71 (2005), no. 4, 303-311. crossref(new window)

18.
R. L. Taylor, R. Patterson, and A. Bozorgnia, A strong law of large numbers for arrays of rowwise negatively dependent random variables, Stochastic Anal. Appl. 20 (2002), no. 3, 643-656. crossref(new window)

19.
X. J. Wang, T.-C. Hu, A. Volodin, and S. H. Hu, Complete convergence for weighted sums and arrays of rowwise extended negatively dependent random variables, To appear in Communications in Statistics. Theory and Methods.

20.
H. Zarei and H. Jabbari, Complete convergence of weighted sums under negative dependence, Stat Papers doi:10.1007/s00362-009-0238-4. crossref(new window)